# SDR FDEA202505210779

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 100,399 hours, 23,813 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1400
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK FOUND LH DOOR EVACUATION SLIDE REMOTE  PRESSURE PRESS-TO-TEST SWITCH LT INOP.  RELEASED FOR SERVICE PER MEL : 25-61-02  REPLACED BATTERIES AT L1 DOOR SLIDE REMOTE PRESS INDICATOR, IAW MD11 AMM 25-61-04-4. OPS CHECK GOOD,
